# SDR UIEA2015041700238

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,197 hours, 22,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0870
- Condition: Detached
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 SLIDE DETACHED FROM DOOR WHILE GND HANDLING.   INSTALLED SLIDE PACK IAW AMM 25-66-00.  RETURNED ACFT TO ORIGINAL CONFIG & INSPECTED GIRT BAR IAW AMM 25-66-05.  OK FOR SERVICE.
